# SDR DALA2023012600651

- Difficulty date: November 17, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DURING ACCOMPLISHMENT OF THE MODIFICATION REQUIRED PER FAA AD 2019-19-09 AND SB A330-53-3273 REV. 2 VIA WORK CARD 5310-01461- 01, MTC HAS REPORTED AN ERROR REFERENCING AN INCORRECT FIGURE VIEW WITHIN THE WORK STEPS. CORRECTIVE ACTION: ACCOMPLISHED VA NUMBER 99370MA WITH EM 5310-01461. (2500635)
